# SDR SWAA2024092339992

- Difficulty date: September 20, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 57,040 hours, 29,368 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR EMERGENCY SLIDE COVER HAS A PART STICKING OUT ON THE BOTTOM OF THE COVER<[01] RESTORED BATTERY TEST LEAD BACK INTO ITS POUCH ON FWD ENTRY DOOR SLIDE REF AMM 25-66-01.
